# SDR REXA2014092601000

- Difficulty date: September 26, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 15,675 hours, 15,312 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MEDICAL PORTABLE OXYGEN BOTTLE IS LOW.  REPLACED O2 BOTTLE IAW AMM 35-11-03 DM 008656 CLOSED PLACARD REMOVED.
